advertisement
Question
Posted by: JJ | 2006/04/02

22 yrs old and psoriasis arthritis

Ive had light psoriasi on my scalp. went to a homeopath , who prescribed homeo meds. ever since i started taking the meds ive discovered i have arthritis at this tender age . started in the toe and, then ankles , knees ,hips and now in my hands. Its seems that the the homeo had some side effects . No one in my family has this condition. im battling to funtion as a normal 22 yr old. Im on some chronic meds which i get from a state facility ,at this point cant afford a med aid as im umemployed . The meds are also really strong , the dr says it will evntually damadge my livers. Is there some treatment or cure to help this disease.
desperate for help .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear JJ
In about 20% of patients with psoriasis, arthritis co-exists- I don't think the homeopath had anything to do with that. The psoriasis usually precedes the onset of the arthritis.
Treatment of the arthritis is symptomatic and non-steroidal anti-inflammatory drugs are usually sufficient for mild cases. I gather you are on methotrexate for the arthritis and long term use may cause liver damage. It is therefore important to have regular check-ups to have this monitored through blood tests. Unfortunately this is the only treatment available at this point in time. Maybe you can ask them at the hospital to refer you to rheumatology if you are not already being seen there.
Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement